# SDR CA121109011

- Difficulty date: November 9, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT642A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil System
- Condition: Fluctuates
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) EIR PT6A 2012-113, ENGINE WAS SENT FOR INVESTIGATION AFTER THE CUSTOMER REPORTED AN IN-FLIGHT SHUTDOWN DUE TO DROP OF OIL PRESSURE.  DURING FLIGHT THE CREW NOTICED THAT OIL PRESSURE WAS FLUCTUATING BETWEEN 90 TO 120 PSI.  AFTER 10 MINUTES THE OIL PRESSURE STILL FLUCTUATING AND REGULARLY WAS GOING DOWN.  WHEN OIL PRESSURE REACHED 85 PSI THE CREW DECIDED TO APPLY THE LOW OIL PRESSURE PROCEDURE WHERE TORQUE WAS REDUCED TO 1100 LBS.  THE OIL PRESSURE AMPLITUDE WAS 10 PSI AND THE CREW CONTINUED THE FLIGHT.  AS THE OIL PRESSURE CONTINUED TO DROP AND AFTER 10 MINUTES THE OIL PRESSURE DROPPED TO 60 PSI AND THE TORQUE INDICATION WAS FLUCTUATING TOO, THE CREW DECIDED TO SHUTDOWN THE ENGINE.
